Follow
Mehdi Roohi
Title
Cited by
Cited by
Year
Fuzzy minimal structure and fuzzy minimal vector spaces
M Alimohammady, M Roohi
Chaos, solitons & fractals 27 (3), 599-605, 2006
562006
Fixed point in minimal spaces
M Alimohammady, M Roohi
Nonlinear Analysis: Modelling and Control 10 (4), 305-314, 2005
472005
New perturbed finite step iterative algorithms for a system of extended generalized nonlinear mixed quasi-variational inclusions
M Alimohammady, J Balooee, YJ Cho, M Roohi
Computers & Mathematics with Applications 60 (11), 2953-2970, 2010
442010
Compactness in fuzzy minimal spaces
M Alimohammady, M Roohi
Chaos, solitons & fractals 28 (4), 906-912, 2006
402006
Linear minimal space
M Alimohammady, M Roohi
Chaos, Solitons & Fractals 33 (4), 1348-1354, 2007
312007
Iterative algorithms for a new class of extended general nonconvex set-valued variational inequalities
M Alimohammady, J Balooee, YJ Cho, M Roohi
Nonlinear Analysis: Theory, Methods & Applications 73 (12), 3907-3923, 2010
262010
On fuzzy upper and lower contra-continuous multifunctions
M Alimohammady, E Ekici, S Jafari, M Roohi
Iranian Journal of Fuzzy Systems 8 (3), 149-158, 2011
242011
Some fixed point theorems in locally p-convex spaces
L Gholizadeh, E Karapınar, M Roohi
Fixed Point Theory and Applications 2013, 1-10, 2013
222013
Conditions of regularity in cone metric spaces
M Alimohammady, J Balooee, S Radojević, V Rakočević, M Roohi
Applied Mathematics and Computation 217 (13), 6359-6363, 2011
192011
Local boundedness properties for generalized monotone operators
MH Alizadeh, N Hadjisavvas, M Roohi
J. Convex Anal 19 (1), 49-61, 2012
182012
Transfer closed and transfer open multimaps in minimal spaces
M Alimohammady, M Roohi, MR Delavar
Chaos, Solitons & Fractals 40 (3), 1162-1168, 2009
182009
Knaster-Kuratowski-Mazurkiewicz theorem in minimal generalized convex spaces
M Alimohammady, M Roohi, MR Delavar
Nonlinear Funct. Anal. Appl 13 (3), 483-492, 2008
172008
Extreme points in minimal spaces
M Alimohammady, M Roohi
Chaos, Solitons & Fractals 39 (3), 1480-1485, 2009
152009
Coincidence theorems and minimax inequalities in abstract convex spaces
Y Je Cho, MR Delavar, SA Mohammadzadeh, M Roohi
Journal of Inequalities and Applications 2011, 1-14, 2011
142011
Some results on pre-monotone operators
MH Alizadeh, M Roohi
Bulletin of the Iranian Mathematical Society 43 (6), 2085-2097, 2017
132017
A new system of nonlinear fuzzy variational inclusions involving-accretive mappings in uniformly smooth Banach spaces
M Alimohammady, J Balooee, YJ Cho, M Roohi
Journal of Inequalities and Applications 2009, 1-33, 2009
122009
Transfer closed multimaps and Fan-KKM principle
M Alimohammady, M Roohi, MR Delavar
Nonlinear Funct. Anal. Appl 13 (4), 597-611, 2008
102008
Notes on the difference of two monotone operators
M Alimohammady, M Ramazannejad, M Roohi
Optimization Letters 8, 81-84, 2014
82014
Fuzzy minimal structures and fuzzy minimal subspaces
MJ Nematollahi, M Roohi
Italian journal of pure and applied mathematics 27, 147-156, 2010
82010
Fixed point theorems in minimal generalized convex spaces
R Darzi, MR Delavar, M Roohi
Filomat 25 (4), 165-176, 2011
72011
The system can't perform the operation now. Try again later.
Articles 1–20